# SDR 96ZZZX3156

- Difficulty date: May 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1YH
- Make and model: Agusta A109A2
- Aircraft serial: 7264
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 10902000259
- Condition: Cracked
- Location: Lt Sync Elev
- Part time: 4,183 hours
- Component: 10902000293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SYNC ELEVATOR CRACKS APPEARING ALONG EDGE OF THE INBOARD RIB, PN 109-0200-02-59, AND PN 109-0200-04-7.  DISASSEMBLY REVEALED LOOSE ATTACH ANGLES ON SPAR.  CRACKED FRONT AND REAR SPAR.  CRACKED SPAR DOUBLERS, PN 109-0200-02-49 AND DASH 33.  RECURRING PROBLEM, 5 THIS FLEET.
